MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA TUBE ASSEMBLY MIN 520 LNTH-S 314.743; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA TUBE ASSEMBLY MIN 520 LNTH-S 314.743; REAMER
Model Number 314.746S
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hrx.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4), inspected, packaged and released by: (b)(4), release to warehouse date: 29-jun-2020, expiration date: 31-may-2022, part number: 314.746s, ria tube assembly min 520mm length-sterile for 314.743, lot number: 42p3104 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Certificate of analysis supplied by (b)(4) dated 04-jun-2020 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, (b)(4) rev e met all inspection acceptance criteria.Packaging label log (pll) lppf rev g, lmd rev a was reviewed and determined to be conforming.(b)(4) supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history review: oct 27, 2021.(b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, while performing the ria portion, the tube assembly became clogged and would not allow the flow of the bone graft.While attempted to disassemble the driveshaft from the tube assembly, and it was lodged inside of the tube assembly.The driveshaft was somewhat damaged while trying to remove it from the tube assembly.The ria tube assembly was clogged, and the drive shaft became lodged inside of the assembly tube.The procedure was completed successfully with a surgical delay of 10 minutes.There was no patient consequence reported.Concomitant device reported: unk - screws: 2.4mm cortex (part # unknown; lot # unknown; quantity: 1).This complaint involves three (3) devices.This report is for one (1) unk - screws: locking.This is report 1 of 1 for (b)(4).

Brand Name
RIA TUBE ASSEMBLY MIN 520 LNTH-S 314.743
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12787767
Report Number2939274-2021-06592
Device Sequence Number3840343
Product Code HTO
UDI-Device Identifier10886982189080
UDI-Public(01)10886982189080
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number314.746S
Device Catalogue Number314.746S
Device Lot Number42P3104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVE SFT-MINIMUM 520 LNTH-FOR USE RIA; UNK - SCREWS: CORTEX
Patient Age36 YR
Patient SexMale
Patient Weight104 KG